MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2968240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Intraoperative Pain (2662)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lateral interbody fusion (olif) of 3 intervertebral discs at l2-3,l3-4,l4-5 due to unknown reason.Post-op, the patient complaints about pain because of the cage inserted between l4 and l5 intervertebral disc space.Also, infection occurred to the intervertebral disc space between l4 and l5 and the pedicle on the right side of l5.Patient underwent revision surgery as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CLYDESDALE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key8924865
Report Number1030489-2019-00936
Device Sequence Number16696009
Product Code MAX
UDI-Device Identifier00613994485823
UDI-Public00613994485823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2023
Device Catalogue Number2968240
Device Lot NumberZT75
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;